# SDR WGEA200800031

- Difficulty date: February 19, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N153DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000072
- Aircraft time: 44 hours, 52 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 54115412003
- Part serial: 01190061
- Condition: Defective
- Location: Zone 100
- Part time: 44 hours, 52 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIELD ELEVATION SET AT 200 FT', AIRCRAFT LANDED PRESSURIZED (2.0) PSI.  USED MAN/DUMP BUT COULD NOT DEPRESSURIZE EVEN AFTER ENGINE OF, FINALLY DEPRESSURIZED.  REFERENCE DAYJET WORK ORDER 1425, NRI 1.  REMOVED AND REPLACED PRIMARY AND SECONDARY OUTFLOW VALVES IAW EA500 AMM 21-30-12 AND 21-38-13.  OPS CHECK GOOD.
